# SDR SWAA2022031528131

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENER CABIN FLOOR PANEL 221DF HAS DAMAGE / DISBONDED REPAIR ALONG UPPER INBOARD SURFACE. / REPAIRED AND INSTALLED 11 EA NEW INSERTS ON PASSENGER CABIN FLOOR PANEL 221DF UPPER SIDE IAW B737 SRM 52-00-50-2R-1 REV 68 AND B737 SRM 53-00-50-2R-0 REV 68. A69236; RB3829; A13438; A62785.
